# SDR UALA2012102906224

- Difficulty date: October 26, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 68,957 hours, 25,581 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock Nut
- Condition: Defective
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FCD 2521-02260 FOUND ROW 12 ABC LOOSE AT FWD ATTACH POINTS TAKE CORRECTIVE ACTION.  REPLACED PLASTIC LOCK NUT FORWARD LAG SEAT.
